MAUDE Adverse Event Report: VASCUTEK LTD THORAFLEX HYBRID PLEXUS

VASCUTEK LTD THORAFLEX HYBRID PLEXUS
Model Number N/A
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 02/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical code 4440 - thrombosis/thrombus : the event was reported as, the patient experienced a serious adverse event (sae)of femoral artery thrombus.Impact code 4625 - additional surgery : site reported a thrombectomy and repair of the femoral artery was performed.Medical device code 2423 - obstruction of flow : the event was reported as, the patient experienced a serious adverse event (sae)of femoral artery thrombus.Component code 4755 - part/component/ sub-assembly term not applicable type of investigation 4110 - trend analysis: 4-year review was performed, occurrence rate was 0.054%.No trend was identified requiring action at this time.4111 - communication/ interviews: additional information was provided by the site on (b)(6) 2025 which confirmed the below: · the patient missed one year follow up sand will be rescheduled · the patient has a mechanical heart valve and was on anticoagulant therapy (warfarin) as of the date medical history was performed, which was nine days prior to the index procedure.He also received heparin intraoperatively and at least one dose of lovenox.· there was no thrombus generation detected from scans or blood tests.The operation note states ' flow in left leg beyond femoral artery cannulation site, but signal was weak, and given underlying connective tissue disorder and the need to use femoral cannulation, it was thought best to consult vascular surgery'.Therefore, thrombus discovered and treated during operation.· no extension device was used and none is planned.Scan review was not performed for this case as the sme confirmed the below: · it is clear that the event occurred as a result of femoral artery cannulation - which is not the insertion site of the thoraflex hybrid device.While this event may be procedure related, it is certainly not device related.The issue was resolved on the implant date, so review of the post op imaging would not be worthwhile.4117 - device not accessible for testing: device remains implanted.Investigation findings 3233 - results pending completion of investigation.Investigation conclusions 11 - conclusion not yet available.
 
Event or Problem Description
On post operative day 0 (b)(6) 2024), the patient experienced a serious adverse event (sae)of femoral artery thrombus, further commentary states the flow of the left leg beyond the femoral artery cannulation site had a weak signal'.Treatment of the event included vascular surgery - a thrombectomy and repair of the femoral artery was performed.The event was considered resolved on post-op day 0 and the patient continued in the study.Concomitant medications (taken at the time of the event) included aspirin 81mg, warfarin 1mg, enoxaparin sodium and heparin.
 
Event or Problem Description
Event was reported from clinical study extend - (b)(4).On post operative day 0 ((b)(6) 2024), the patient experienced a serious adverse event (sae)of femoral artery thrombus, further commentary states the flow of the left leg beyond the femoral artery cannulation site had a weak signal'.Treatment of the event included vascular surgery - a thrombectomy and repair of the femoral artery was performed.The event was considered resolved on post-op day 0 and the patient continued in the study.Concomitant medications (taken at the time of the event) included aspirin 81mg, warfarin 1mg, enoxaparin sodium and heparin.This report is being submitted as follow up #1 for manufacturing report number 9612515-2025-00029 to provide event closure information for (b)(4).
 
Additional Manufacturer Narrative
Clinical code: 4440 - thrombosis/thrombus: the event was reported as; the patient experienced a serious adverse event (sae) of femoral artery thrombus.Impact code: 4625 - additional surgery: site reported a thrombectomy and repair of the femoral artery was performed.4644 - medication required: site reported, concomitant medications (taken at the time of the event) included aspirin 81mg, warfarin 1mg, enoxaparin sodium and heparin.Medical device code: 2423 - obstruction of flow: the event was reported as; the patient experienced a serious adverse event (sae) of femoral artery thrombus.Component code: 4755 - part/component/ sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: 4-year review was performed; occurrence rate was (b)(4).No trend was identified requiring action at this time.4111 - communication/ interviews: additional information was provided by the site on (b)(6) 2025 which confirmed the below: · the patient missed one year follow up sand will be rescheduled · the patient has a mechanical heart valve and was on anticoagulant therapy (warfarin) as of the date medical history was performed, which was nine days prior to the index procedure.He also received heparin intraoperatively and at least one dose of lovenox.· there was no thrombus generation detected from scans or blood tests.The operation note states ' flow in left leg beyond femoral artery cannulation site, but signal was weak, and given underlying connective tissue disorder and the need to use femoral cannulation, it was thought best to consult vascular surgery'.Therefore, thrombus discovered and treated during operation.· no extension device was used and none is planned.Scan review was not performed for this case as the sme confirmed the below: · it is clear that the event occurred as a result of femoral artery cannulation - which is not the insertion site of the thoraflex hybrid device.While this event may be procedure related, it is certainly not device related.The issue was resolved on the implant date, so review of the post op imaging would not be worthwhile.4117 - device not accessible for testing: device remains implanted.3331 - analysis of production records: comprehensive batch review had been performed, no issue were identified during manufacture of this device.Device manufactured to specification.Investigation findings: 213 - no device problem found: see below information · the site confirmed no issue with the device before or during implant.· comprehensive batch review had been performed, no issue were identified during manufacture of this device.Device manufactured to specification.· scan review was not performed for this case as the sme confirmed the below: it is clear that the event occurred as a result of femoral artery cannulation - which is not the insertion site of the thoraflex hybrid device.While this event may be procedure related, it is certainly not device related.The issue was resolved on the implant date.Investigation conclusions: 4310 - cause traced to non-device related factors: the root cause of this event was determined to be not device related.See below information: see below information · the site confirmed no issue with the device before or during implant.· comprehensive batch review had been performed, no issue were identified during manufacture of this device.Device manufactured to specification.· scan review was not performed for this case as the sme confirmed the below: it is clear that the event occurred as a result of femoral artery cannulation - which is not the insertion site of the thoraflex hybrid device.While this event may be procedure related, it is certainly not device related.The issue was resolved on the implant date.

Brand Name
THORAFLEX HYBRID PLEXUS
Common Device Name
THORAFLEX HYBRID
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9-RR
UK   PA4 9RR
MDR Report Key21686992
Report Number9612515-2025-00029
Device Sequence Number8668156
Product Code QSK
UDI-Device Identifier05037881026749
UDI-Public05037881026749
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberN/A
Device Catalogue NumberTHP3036X100A
Device Lot Number25344898
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient RaceWhite